# SDR SWAA2024100832470

- Difficulty date: August 30, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED FLOOR STRUCTURE BTW BS 767 TO BS 787 RBL 23 WL 156.1 AT AFT CARGO COMPARTMENTS 2024-533644<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 767 TO BS 787 RBL 23 WL 156.1 AT AFT CARGO COMPARTMENTS.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9.AND DWG 146A0081 SHEET 31 REV-.SEE INDIVIDUAL SIGN OFFS BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
